# SDR SWIA202163738

- Difficulty date: October 15, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5700 · Wing Structure
- Part: Nut
- Part number: MS178259
- Condition: Rusted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON CENTER HINGE ATTACH BOLTS, BOTH NUTS RUSTED     (C-CHECK RO 1/5/2022)    INSTALLED NEW NUTS ON CENTER HINGE ATTACH BOLTS OF RH AILERON IAW CRJ 200 AMM 27-15-01-400-801 STEPS 3.L.(10)-(15)
